首页 > 教师简介
张淑琴

民族:汉    性别:女    职称:教授

出生日期:1971年 06月

个人履历

  • (1) 2004.7月~,中国矿业大学(北京)理学院,教师
  • (2) 2002.9月~2004.7月,清华大学数学系,博士后
  • (3) 1999.9月~2002.7月,兰州大学数学系,获理学博士学位
  • (4) 1992.9月~1996.7月,甘肃省西北师范大学数学系 获理学硕士学位

教学及获奖情况

  • 1.所承担课程: 《常微分方程》,《复变函数论》,《线性代数A》,《非线性泛函分析引论》,《分数次算子分数次微分方程及其应 用》
  • 2.教学获奖: 2008-2009年度,中国矿业大学(北京) 优秀教学质量二等奖
  • 3.教学论文: (1)张淑琴,《浅谈复变函数论的教学》,发表在《数学教学研究》2009年第四期,(2)张淑琴,《关于复数域上微分中值定理新证的注记》,被《高等数学研究》所接收

学术研究

研究方向:微分方程研究

科研项目:        

  • 1.获得2009年国家自然科学基金面上项目一项(负责人)the NNSF of China (10971221),
  • 2.2009年教育部新世纪优秀人才支持计划项目(负责人)the Ministry of Education for New Century Excellent Talent Support Program(NCET-10-0725);
  • 3.2009年校级科研基金青年基金一项(负责人)the Fundamental Research Funds for the Central Universi  ties(2009QS06);
  • 4.2006年、2008年校级课程建设项目共三项(其中两项为负责人,一项为参与);  
  • 5.2009年校级大学生创新项目一项(负责人);

在研项目:

国家自然科学基金面上项目,项目名称:变量阶常微分方程问题解的研究,项目编号:11371364,起止年月:2014.1.1-2017.12.31.

近几年发表的论文:

  • 1. Shuqin Zhang, Xinwei Su, Existence of solutions for fractional order boundary value problem using upper and lower solutions method reverse order , Journal of Fractional Calculus and Applications, Vol. 2. No. 6, 1-14, 2012.

  • 2. Shuqin Zhang, Positive solution of singular boundary value problem for nonlinear fractional differential equation with nonlinearity that changes sign, Positivity, 6,1,177-193,2012.

  • 3. Shuqin Zhang, Existence of a solution for the fractional differential equation with nonlinear boundary conditions, Computers and Mathematics with Applications, 61,1202-1208,2011.

  • 4. Shuqin Zhang, Xinwei Su, The existence of a solution for a fractional differential equation with nonlinear boundary conditions considered using upper and lower solutions in reverse order, Computers and Mathematics with Applications, 62, 1269-1274,2011.

  • 5. Shuqin Zhang, Positive solutions to singular boundary value problem for nonlinear fractional differential equation, Computers and Mathematics with Applications, 59, 1300-1309,2010.

  • 6. Shuqin Zhang, Existence results of positive solutions to fractional differential equation with integral boundary value conditions, Mathematica Bohemica, 135 (2010) No. 3, 299–317.

  • 7. Xinwei Su, Shuqin Zhang, Unbounded solutions to a boundary value problem of fractional order on the half-line, Computers and Mathematics with Applications, 61, 1079-1087, 2011.

  • 8. Ailing Shi, Shuqin Zhang, Existence of Positive Solution to the Cauchy Problem for a Fractional Diffusion Equation with a Singular Nonlinearity, ISRN Mathematical Analysis, Article ID 868295, 9 pages, 2012.

  • 9. 万桂华,张淑琴,苏新卫,分数阶微分方程的矩阵级数解,理论数学,2,17-22, 2012.

  • 10. Shuqin Zhang, Lei Hu, Ailing Shi, Existence result for a nonlinear fractional differential equation with integral boundary conditions at resonance, Advances in Difference Equations, 353(2013).

  • 11. Shuqin Zhang, Existence and uniqueness result of a solutions to initial value problems of fractional differential equations of variable-order, Journal of Fractional Calculus and Applications,4(1)(2013),82-98.

  • 12. Shuqin Zhang, Existence of solutions for two-point boundary-value problems with singular differential equations of variable order, Electronic Journal of Differential Equations, 245(2013), 1-16.

  • 13. Shuqin Zhang, Existence result of solutions to differential equations of variable-order with nonlinear boundary value conditions, Commun Nonlinear Sci Numer Simulat, 18(2013),3289-3297

 

地址:北京市海淀区学院路丁11号 邮编:100083
版权所有:中国矿业大学(北京) 理学院